# SDR USAA2009102192818

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 2,016 hours, 583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,016 hours, 583 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 250 - PHX - EMERGENCY EGRESS SYSTEM - PRESSURE LIGHT AT 2R ON CIDS PANEL SHOWING LOW PRESSURE.  MAINTENANCE TROUBLESHOT AND RESET THE CIDS SYSTEM.  NO PARTS WERE REPLACED.  RELIABILITY WILL CONTINUE TO MONITOR THIS AIRCRAFT AND PROVIDE SUPPLEMENTAL FOR ANY SUBSEQUENT EVENTS.
